# SDR 97ZZZX2838

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36MV
- Make and model: Hiller UH-12E
- Aircraft serial: 5060
- Engine: Lyc VO540C2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: AEL12949
- Condition: Worn
- Location: Stem And Face
- Part time: 160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VALVE STEM UNDER THE KEEPER'S WAS HEAVILY WORN.  THIS CONDITION WAS ALSO FOUND ON 4 OTHER VALVES (INTAKE) ALL HAVING THE SAME TOTAL TIME AND PART NUMBER.  THE 6TH VALVE WAS A LYCOMING WITH THE SAME TIME AND INSTALLATION DATE.  NO PROBLEM FOUND.
